It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by mary on December 15, 1999 at 07:18:38:

In Reply to: Re: Fosamax side effect posted by Barbara on September 25, 1999 at 21:39:49:

: : Anyone else have joint pain and stiffness after starting to take
: : Fosamax? I started taking a 5 mg. preventive dose and began
: : having ankle pain two weeks later. Stopped taking it immediately,
: : but my ankle is still not normal almost two months later.
: : bjm

: I did not have that kind of side effect from fosamax.I was on it for almost a month,5mg also,and got burning in my throat.I had taken it correctly with the extra water etc. I have stopped it.Also have been reading some scary stuff that can happen as side effects.
: Barb.
I had the exact same problem as Barb. I stopped taking Fosamax one year ago but now have acid reflux which has not gone away despite taking medication. Has your throat improved? What treatment did you take?




Follow Ups




All times are GMT -7. The time now is 11:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!